S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Communications on Pure and Applied Mathematics, vol.29, issue.4, pp.623-727, 1959.
DOI : 10.7146/math.scand.a-10474

S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Communications on Pure and Applied Mathematics, vol.18, issue.1, pp.35-92, 1964.
DOI : 10.5802/aif.111

B. and A. Taki, Global well posedness for the ghost effect system, Communications on Pure and Applied Analysis, vol.16, issue.1
DOI : 10.3934/cpaa.2017017

B. and A. Taki, Viscosity effect on the degenerate lake equations

P. Antonelli and S. Spirito, A global existence result for a zero mach number system, Arxiv, pp.1605-03510

D. Bakry, I. Gentil, and M. Ledoux, Logarithmic Sobolev Inequalities, Analysis and Geometry of Markov Diffusion Operators, pp.235-275, 2014.
DOI : 10.1007/978-3-319-00227-9_5

C. Bardos, What Use for the Mathematical Theory of the Navier-Stokes Equations, Mathematical Fluid Mechanics, pp.1-25, 2001.
DOI : 10.1007/978-3-0348-8243-9_1

I. V. Basov and V. V. Shelukhin, Generalized Solutions to the Equations of Compressible Bingham Flows, ZAMM-Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte Mathematik und Mechanik, pp.185-192, 1999.
DOI : 10.1002/(SICI)1521-4001(199903)79:3<185::AID-ZAMM185>3.0.CO;2-N

I. Basov and V. Shelukhin, Nonhomogeneous incompressible Bingham viscoplastic as a limit of nonlinear fluids, Journal of Non-Newtonian Fluid Mechanics, vol.142, issue.1-3, pp.95-103, 2007.
DOI : 10.1016/j.jnnfm.2006.05.004

]. M. Bennoune, Approximation numérique de quelqueséquationsquelqueséquations cinétiques préservant leurs asymptotiques fluides, 2009.

O. Besson, M. R. Laydi, and R. Touzani, Un modèle asymptotique en océanographie, CR Acad. Sci. Paris, vol.310, issue.1, pp.661-665, 1990.

F. Boyer and P. Fabrie, Mathematical tools for the study of the incompressible Navier-Stokes equations and related models, 2012.
DOI : 10.1007/978-1-4614-5975-0

URL : https://hal.archives-ouvertes.fr/hal-00777731

D. Bresch, F. Couderc, P. Noble, and J. Vila, New extended formulations of euler-korteweg equations based on a generalization of the quantum bohm identity, 2015.

D. Bresch and B. Desjardins, Existence of Global Weak Solutions for a 2D Viscous Shallow Water Equations and Convergence to the Quasi-Geostrophic Model, Communications in Mathematical Physics, vol.238, issue.1, pp.211-223, 2003.
DOI : 10.1007/s00220-003-0859-8

D. Bresch and B. Desjardins, On the construction of approximate solutions for the 2D viscous shallow water model and for compressible Navier???Stokes models, Journal de Math??matiques Pures et Appliqu??es, vol.86, issue.4, pp.362-368, 2006.
DOI : 10.1016/j.matpur.2006.06.005

URL : https://hal.archives-ouvertes.fr/hal-00385847

D. Bresch, B. Desjardins, and D. Gérard-varet, On compressible Navier???Stokes equations with density dependent viscosities in bounded domains, Journal de Math??matiques Pures et Appliqu??es, vol.87, issue.2, pp.227-235, 2007.
DOI : 10.1016/j.matpur.2006.10.010

URL : https://hal.archives-ouvertes.fr/hal-00385852

D. Bresch, B. Desjardins, and C. Lin, On Some Compressible Fluid Models: Korteweg, Lubrication, and Shallow Water Systems, Communications in Partial Differential Equations, vol.30, issue.3-4, 2003.
DOI : 10.1007/BF02106835

D. Bresch, B. Desjardins, and E. Zatorska, Two-velocity hydrodynamics in fluid mechanics: Part II Existence of global ??-entropy solutions to the compressible Navier???Stokes systems with degenerate viscosities, Journal de Math??matiques Pures et Appliqu??es, vol.104, issue.4, pp.762-800, 2015.
DOI : 10.1016/j.matpur.2015.05.004

D. Bresch, E. H. Essoufi, and M. Sy, Effect of Density Dependent Viscosities on Multiphasic Incompressible Fluid Models, Journal of Mathematical Fluid Mechanics, vol.9, issue.3, pp.377-397, 2007.
DOI : 10.1007/s00021-005-0204-4

D. Bresch, V. Giovangigli, and E. Zatorska, Two-velocity hydrodynamics in fluid mechanics: Part I Well posedness for zero Mach number systems, Journal de Math??matiques Pures et Appliqu??es, vol.104, issue.4, pp.762-800, 2015.
DOI : 10.1016/j.matpur.2015.05.003

D. Bresch, M. Gisclon, and C. Lin, An example of low Mach (Froude) number effects for compressible flows with nonconstant density (height) limit, ESAIM: Mathematical Modelling and Numerical Analysis, vol.9, issue.3, pp.39477-486, 2005.
DOI : 10.1007/s001620050047

URL : https://hal.archives-ouvertes.fr/hal-00385840

D. Bresch, J. Lemoine, and F. Guillen-gonzalez, A note on a degenerate elliptic equation with applications for lakes and seas, Electron. J. Differential Equations, issue.42, p.13, 2004.

D. Bresch and G. Métivier, Global existence and uniqueness for the lake equations with vanishing topography: elliptic estimates for degenerate equations, Nonlinearity, vol.19, issue.3, p.591, 2006.
DOI : 10.1088/0951-7715/19/3/004

URL : https://hal.archives-ouvertes.fr/hal-00103199

D. Bresch and P. Noble, Mathematical justification of a shallow water model. Methods and applications of analysis, pp.87-118, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00385922

D. Bresch and P. Noble, Mathematical derivation of viscous shallow-water equations with zero surface tension, Indiana University Mathematics Journal, vol.60, issue.4, 2010.
DOI : 10.1512/iumj.2011.60.4273

URL : https://hal.archives-ouvertes.fr/hal-00456181

D. Bresch, A. Vasseur, and C. Yu, Global existence of compressible navier-stokes equation with degenerates viscosities

S. Brull, Problem of evaporation-condensation for a two component gas in the slab, Kinetic and Related Models, vol.1, issue.2, pp.185-221, 2008.
DOI : 10.3934/krm.2008.1.185

URL : https://hal.archives-ouvertes.fr/hal-01447458

S. Brull, The stationary Boltzmann equation for a two-component gas in the slab, Mathematical Methods in the Applied Sciences, vol.22, issue.2, pp.153-178, 2008.
DOI : 10.1007/978-1-4419-8524-8_6

URL : https://hal.archives-ouvertes.fr/hal-01445481

M. Bulicek, P. Gwiazda, J. Malek, and A. Swierczewska-gwiazda, On Unsteady Flows of Implicitly Constituted Incompressible Fluids, SIAM Journal on Mathematical Analysis, vol.44, issue.4, pp.2756-2801, 2012.
DOI : 10.1137/110830289

R. Camassa, D. D. Holm, and C. D. Levermore, Long-time effects of bottom topography in shallow water, Physica D: Nonlinear Phenomena, vol.98, issue.2-4, pp.258-286, 1996.
DOI : 10.1016/0167-2789(96)00117-0

R. Camassa, D. D. Holm, and C. D. Levermore, Long-time shallow-water equations with a varying bottom, Journal of Fluid Mechanics, vol.349, pp.173-189, 1997.
DOI : 10.1017/S0022112097006721

C. Cercignani, The boltzmann equation, The Boltzmann Equation and Its Applications, pp.40-103, 1988.

C. Cercignani, Rarefied gas dynamics : from basic concepts to actual calculations, 2000.

H. J. Choe and H. Kim, Strong solutions of the Navier???Stokes equations for isentropic compressible fluids, Journal of Differential Equations, vol.190, issue.2, pp.504-523, 2003.
DOI : 10.1016/S0022-0396(03)00015-9

B. Christine and P. Olivier, On the Shallow Water Equations at Low Reynolds Number, Communications in partial differential equations, pp.59-104, 1991.
DOI : 10.1007/BF02418013

S. Chua, Weighted Sobolev Interpolation Inequalities on Certain Domains, Journal of the London Mathematical Society, vol.51, issue.3, pp.532-544, 1995.
DOI : 10.1112/jlms/51.3.532

T. Clopeau, A. Mikelic, and R. Robert, On the vanishing viscosity limit for the 2D incompressible Navier-Stokes equations with the friction type boundary conditions, Nonlinearity, vol.11, issue.6, p.1625, 1998.
DOI : 10.1088/0951-7715/11/6/011

R. Danchin and X. Liao, ON THE WELL-POSEDNESS OF THE FULL LOW MACH NUMBER LIMIT SYSTEM IN GENERAL CRITICAL BESOV SPACES, Communications in Contemporary Mathematics, vol.26, issue.03, pp.1250022-1250069, 2012.
DOI : 10.1007/978-3-662-10447-7

URL : https://hal.archives-ouvertes.fr/hal-00664907

B. , D. Martino, C. Giacomoni, and P. Orenga, Analysis of some shallow water problems with rigid-lid hypothesis, Mathematical Models and Methods in Applied Sciences, vol.11, issue.06, pp.979-999, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01630405

J. Dong, A note on barotropic compressible quantum Navier???Stokes equations, Nonlinear Analysis: Theory, Methods & Applications, vol.73, issue.4, pp.854-856, 2010.
DOI : 10.1016/j.na.2010.03.047

D. C. Drucker, Relation of experiments to mathematical theories of plasticity, J. Appl. Mech. Tech. Phy, vol.16, issue.4, pp.349-357, 1949.

G. Duvant and J. Lions, Inequalities in mechanics and physics, 2012.

E. Fabes, C. E. Kenig, and R. P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Communications in Partial Differential Equations, vol.27, issue.2, pp.77-116, 1982.
DOI : 10.1007/BF00282317

R. Farwig and H. Sohr, Weighted $L^{q}$ -theory for the Stokes resolvent in exterior domains, Journal of the Mathematical Society of Japan, vol.49, issue.2, pp.251-288, 1997.
DOI : 10.2969/jmsj/04920251

E. Feireisl and A. Novotn, Novotn`y. Singular limits in thermodynamics of viscous fluids, 2009.

M. C. Filho, H. N. Lopes, and G. Planas, On the Inviscid Limit for Two-Dimensional Incompressible Flow with Navier Friction Condition, SIAM Journal on Mathematical Analysis, vol.36, issue.4, pp.1130-1141, 2005.
DOI : 10.1137/S0036141003432341

A. Fröhlich, The Stokes Operator in Weighted $L^{q}$ -Spaces I: Weighted Estimates for the Stokes Resolvent Problem in a Half Space, Journal of Mathematical Fluid Mechanics, vol.5, issue.2, pp.166-199, 2003.
DOI : 10.1007/s00021-003-0080-8

A. Fröhlich, The Navier-Stokes equations with low-regularity data in weighted function spaces, 2006.

A. Fröhlich, The Stokes operator in weighted L q -spaces II: weighted resolvent estimates and maximal L p -regularity, Mathematische Annalen, vol.102, issue.2, pp.287-316, 2007.
DOI : 10.1007/978-3-642-66282-9

M. Fuchs and G. Seregin, Variational methods for problems from plasticity theory and for generalized Newtonian fluids, 2000.
DOI : 10.1007/BFb0103751

M. Gisclon, I. Lacroix, and . Violet, About the barotropic compressible quantum Navier???Stokes equations, Nonlinear Analysis, vol.128, pp.106-121, 2015.
DOI : 10.1016/j.na.2015.07.006

URL : https://hal.archives-ouvertes.fr/hal-01090191

V. Goldshtein and A. Ukhlov, Weighted sobolev spaces and embedding theorems. Transactions of the, pp.3829-3850, 2009.

F. Golse, The boltzmann equation and its hydrodynamic limits. Handbook of Differential Equations : Evolutionary Equations, pp.159-301, 2006.

L. Gross, Logarithmic Sobolev Inequalities, American Journal of Mathematics, vol.97, issue.4, pp.1061-1083, 1975.
DOI : 10.2307/2373688

J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear potential theory of degenerate elliptic equations. Courier Corporation, 2012.

F. Jiang, A remark on weak solutions to the barotropic compressible quantum Navier???Stokes equations, Nonlinear Analysis: Real World Applications, vol.12, issue.3, pp.1733-1735, 2011.
DOI : 10.1016/j.nonrwa.2010.11.005

A. Jüngel and D. Matthes, The Derrida???Lebowitz???Speer???Spohn Equation: Existence, NonUniqueness, and Decay Rates of the Solutions, SIAM Journal on Mathematical Analysis, vol.39, issue.6, pp.1996-2015, 2008.
DOI : 10.1137/060676878

A. Kaa-lamajska, Coercive inequalities on weighted sobolev spaces, Colloquium Mathematicae, pp.309-318, 1993.

J. P. Kelliher, Navier--Stokes Equations with Navier Boundary Conditions for a Bounded Domain in the Plane, SIAM Journal on Mathematical Analysis, vol.38, issue.1, pp.210-232, 2006.
DOI : 10.1137/040612336

T. Kilpeläinen, Smooth approximation in weighted sobolev spaces, pp.29-36, 1997.

J. U. Kim, On the cauchy problem associated with the motion of a bingham fluid in the plane. Transactions of the, pp.371-400, 1986.

J. U. Kim, On the initial-boundary value problem for a bingham fluid in a three-dimensional domain. Transactions of the, pp.751-770, 1987.

P. E. Kloeden, Global Existence of Classical Solutions in the Dissipative Shallow Water Equations, SIAM Journal on Mathematical Analysis, vol.16, issue.2, pp.301-315, 1985.
DOI : 10.1137/0516022

A. Kufner, Weighted sobolev spaces, teubner, leipzig, p.46029, 1980.

C. Lacave, T. T. Nguyen, and B. Pausader, Topography Influence on the Lake Equations in Bounded Domains, Journal of Mathematical Fluid Mechanics, vol.3, issue.1, pp.375-406, 2014.
DOI : 10.1007/s00021-013-0158-x

URL : https://hal.archives-ouvertes.fr/hal-00832588

I. Lacroix, A. Violet, and . Vasseur, Global weak solutions to the compressible quantum navier-stokes equation and its semi-classical limit. arXiv preprint, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01347943

O. Ladyzenskaja, V. Solonnikov, N. Uralceva, and S. Smith, Linear and quasilinear equations of parabolic type, 1968.

O. E. Lanford and I. , Time evolution of large classical systems, Dynamical systems, pp.1-111, 1975.
DOI : 10.1007/3-540-07171-7_1

R. G. Larson, The structure and rheology of complex fluids, 1999.

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Mathematica, vol.63, issue.0, pp.193-248, 1934.
DOI : 10.1007/BF02547354

URL : http://doi.org/10.1007/bf02547354

C. D. Levermore, Gas dynamics beyond navier-stokes, 2007.

C. D. Levermore, M. Oliver, and E. S. Titi, Global well-posedness for the lake equations, Physica D: Nonlinear Phenomena, vol.98, issue.2-4, pp.492-509, 1996.
DOI : 10.1016/0167-2789(96)00108-X

C. D. Levermore and M. Sammartino, A shallow water model with eddy viscosity for basins with varying bottom topography, Nonlinearity, vol.14, issue.6, p.1493, 2001.
DOI : 10.1088/0951-7715/14/6/305

C. D. Levermore, W. Sun, and K. Trivisa, A Low Mach Number Limit of a Dispersive Navier???Stokes System, SIAM Journal on Mathematical Analysis, vol.44, issue.3, pp.1760-1807, 2012.
DOI : 10.1137/100818765

C. D. Levermore, W. R. Sun, and K. Trivisa, Local well-posedness of a dispersive Navier-Stokes system, Indiana University Mathematics Journal, vol.60, issue.2, pp.517-576, 2009.
DOI : 10.1512/iumj.2011.60.4179

J. Lions, Quelques mthodes de rsolution des problmes aux limites nonlinaires, 1969.

P. Lions, Mathematical topics in fluid mechanics Incompressible models, of Oxford Lecture Series in Mathematics and its Applications, 1996.

P. Lions, Mathematical topics in fluid mechanics, of Oxford Lecture Series in Mathematics and its Applications Compressible models, 1998.

A. Majda, Vorticity and the mathematical theory of incompressible fluid flow, Communications on Pure and Applied Mathematics, vol.28, issue.S1, 1986.
DOI : 10.1007/978-1-4612-1116-7

. Marche, Derivation of a new two-dimensional viscous shallow water model with varying topography, bottom friction and capillary effects, European Journal of Mechanics - B/Fluids, vol.26, issue.1, pp.49-63, 2007.
DOI : 10.1016/j.euromechflu.2006.04.007

J. Maxwell, On Stresses in Rarified Gases Arising from Inequalities of Temperature, Philosophical Transactions of the Royal Society of London, vol.170, issue.0, pp.231-256, 1879.
DOI : 10.1098/rstl.1879.0067

A. Mellet and A. Vasseur, On the Barotropic Compressible Navier???Stokes Equations, Communications in Partial Differential Equations, vol.36, issue.3, pp.431-452, 2007.
DOI : 10.3792/pjaa.55.337

B. Muckenhoupt, Weighted norm inequalities for the hardy maximal function. Transactions of the, pp.207-226, 1972.

I. Munteanu, Existence of solutions for models of shallow water in a basin with a degenerate varying bottom, Journal of Evolution Equations, vol.6, issue.2, pp.393-412, 2012.
DOI : 10.1090/S0002-9947-1972-0293384-6

J. Ne?as, Sur une méthode pour résoudre leséquationsleséquations aux dérivées partielles du type elliptique, voisine de la variationnelle, Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, pp.305-326, 1962.

A. Nekvinda, Characterization of traces of the weighted sobolev space on m, Czechoslovak Mathematical Journal, vol.43, issue.4, pp.695-711, 1993.

P. Orenga, Un th???or???me d'existence de solutions d'un probl???me de shallow water, Archive for Rational Mechanics and Analysis, vol.313, issue.2, pp.183-204, 1995.
DOI : 10.1007/BF00375155

]. J. Pedlosky, Geophysical fluid dynamics Springer Science & Business Media, 2013. [95] J. Pedlosky. Geophysical fluid dynamics Business Media, 2013. [96] C. Perrin. Modèles hétérogènes en mécanique des fluides : phénomènes de congestion , ´ ecoulements grannulaires et mouvement collectif, BIBLIOGRAPHIE, 2016.

C. Pommerenke, Boundary behaviour of conformal maps, 2013.
DOI : 10.1007/978-3-662-02770-7

W. Prager, The Theory of Plasticity: A Survey of Recent Achievements, Proceedings of the Institution of Mechanical Engineers, pp.41-57, 1955.
DOI : 10.1007/BF02067575

K. Schumacher, The Navier-Stokes equations with low-regularity data in weighted function spaces, 2007.

K. Schumacher, The stationary Navier-Stokes equations in weighted Bessel-potential spaces, Journal of the Mathematical Society of Japan, vol.61, issue.1, pp.1-38, 2009.
DOI : 10.2969/jmsj/06110001

V. V. Shelukhin, Bingham Viscoplastic as a Limit of Non-Newtonian Fluids, Journal of Mathematical Fluid Mechanics, vol.4, issue.2, pp.109-127, 2002.
DOI : 10.1007/s00021-002-8538-7

J. Simon, Régularité de la solution d'unprobì eme aux limites non linéaires, Annales de la Faculté des sciences de Toulouse : Mathématiques, pp.247-274, 1981.

J. Simon, On the Existence of the Pressure for Solutions of the Variational Navier--Stokes Equations, Journal of Mathematical Fluid Mechanics, vol.1, issue.3, pp.225-234, 1999.
DOI : 10.1007/s000210050010

Y. Sone, Flows Induced by Temperature Fields in a Rarefied Gas and their Ghost Effect on the Behavior of a Gas in the Continuum Limit, Annual Review of Fluid Mechanics, vol.32, issue.1, pp.779-811, 2000.
DOI : 10.1146/annurev.fluid.32.1.779

Y. Sone, Kinetic theory and fluid dynamics, 2002.

L. Sundbye, Global Existence for the Dirichlet Problem for the Viscous Shallow Water Equations, Journal of Mathematical Analysis and Applications, vol.202, issue.1, pp.236-258, 1996.
DOI : 10.1006/jmaa.1996.0315

R. Temam, Navier Stokes Equations: Theory and Numerical Analysis, Journal of Applied Mechanics, vol.45, issue.2, 2001.
DOI : 10.1115/1.3424338

B. A. Ton, Existence and Uniqueness of a Classical Solution of an Initial-Boundary Value Problem of the Theory of Shallow Waters, SIAM Journal on Mathematical Analysis, vol.12, issue.2, pp.229-241, 1981.
DOI : 10.1137/0512022

B. O. Turesson, Nonlinear potential theory and weighted Sobolev spaces, 2000.
DOI : 10.1007/BFb0103908

A. Vasseur and C. Yu, Existence of global weak solutions for 3D degenerate compressible Navier???Stokes equations, Inventiones mathematicae, vol.253, issue.12, 2015.
DOI : 10.1016/j.jde.2012.08.043

C. Villani, Limites hydrodynamiques de l'´ equation de Boltzmann (d'après C

C. Villani, A Review of Mathematical Topics in Collisional Kinetic Theory, Handbook of mathematical fluid dynamics, pp.71-305, 2002.
DOI : 10.1016/S1874-5792(02)80004-0

W. Wang and C. J. Xu, The Cauchy problem for viscous shallow water equations, Revista Matem??tica Iberoamericana, vol.21, issue.1, pp.1-24, 2005.
DOI : 10.4171/RMI/412

V. I. Yudovich, Non-stationary flow of an ideal incompressible liquid, USSR Computational Mathematics and Mathematical Physics, vol.3, issue.6, pp.1407-1456, 1963.
DOI : 10.1016/0041-5553(63)90247-7